On invariant surfaces of a system of two differential equations
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1022-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a8,
author = {V. A. Pliss},
title = {On invariant surfaces of a system of two differential equations},
journal = {Doklady Akademii Nauk},
pages = {1022--1024},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a8/}
}
V. A. Pliss. On invariant surfaces of a system of two differential equations. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1022-1024. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a8/